Dehdast, Z., Najafzadeh, Sh., Foroutan, M.R.. (1399). On Integral Operator and Argument Estimation of a Novel Subclass of Harmonic Univalent Functions. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 5(3), 331-345. doi: 10.22034/amfa.2020.1885000.1340
Z. Dehdast; Sh. Najafzadeh; M.R. Foroutan. "On Integral Operator and Argument Estimation of a Novel Subclass of Harmonic Univalent Functions". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 5, 3, 1399, 331-345. doi: 10.22034/amfa.2020.1885000.1340
Dehdast, Z., Najafzadeh, Sh., Foroutan, M.R.. (1399). 'On Integral Operator and Argument Estimation of a Novel Subclass of Harmonic Univalent Functions', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 5(3), pp. 331-345. doi: 10.22034/amfa.2020.1885000.1340
Dehdast, Z., Najafzadeh, Sh., Foroutan, M.R.. On Integral Operator and Argument Estimation of a Novel Subclass of Harmonic Univalent Functions. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1399; 5(3): 331-345. doi: 10.22034/amfa.2020.1885000.1340


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.